# SDR ASOA201001486

- Difficulty date: September 27, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,671 hours, 26,768 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 6 CARGO BAY SEAT TRACKS ARE CORRODED.  TREAT, PRIME, PAINT AND INSTALL TRACKS -49 AND -5 REQUIRED.  TREATED PARTS IAW SRM 51-21-11, PRIMED PARTS IAW SRM 51-21-06, TOPCOAT PART IAW SRM 51-25-16 & INSTALLED -49 AND -5 PARTS IAW AMM 20-21-00-910-801 & REO 601R-53-61-3835, STEP 3.   REQUIRES EC/TC.  COMPLIED WITH ASA EC/TC REO 601R-53-61-3835.  REO 601R-53-61-3835 REV. -- HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD. ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR IAW ASA GMM 3-3 PROCEDURES, PRIOR TO THE ACFT BEING RETURNED TO SERVICE.
